# SDR DJFA2010037

- Difficulty date: December 2, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N447LX
- Make and model: Beech 400A
- Aircraft serial: RK248
- Aircraft time: 8,507 hours, 7,142 cycles
- Engine: Pwa JT15D5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 45A61035011
- Condition: Severed
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, THE CREW NOTED THE FLAP ASSYMETRY LIGHT AND MASTER CAUTION LIGHT ILLUMINATED.  DURING TROUBLESHOOTING MX FOUND THE LT AND RT FWD FLAP CABLES SEVERELY CORRODED AND SEVERED AT THE MID BELL CRANK FERRULE.  MX REPLACED BOTH CABLES.
